Jacobi spectral solution for integral algebraic equations of index-2
By M. Hadizadeh, Farideh Ghoreishi, S. Pishbin. 2011
61 citations recorded by the source corpus.
Subfields: Computational Theory and Mathematics, Numerical Analysis, Statistical and Nonlinear Physics
View Paper: https://www.semanticscholar.org/paper/dc072e7ace0fa212f137165284b2a6dc8a1389a8
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
Citations in the corpus
- Existence and uniqueness of solutions to weakly singular integral-algebraic and integro-differential equations (2014, background): “While the qualitative theory of DAE is widely available (see [2, 14, 16–18]), there exist fewer results for IAE and DIDE (see, [3, 5, 8, 10, 15] and references therein).”